Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Ear ringing, hearing loss with muffling, have removed wax build-up. Any advice?

Hi, I checked out the description belwo, about someone blowing his nose and hos ear started ringing. I definitely have the ear ringing plus a lose of hearing , muffled hearing in my right ear. Have never had this before but have had a wax build-up which I had removed. Am travelling abroad and can t easily find a doctor. Any advice? michael
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Critical Care 's  Response
From the symptoms described, it could be cold with infection in middle ear.

You need anti-cold medicines plus anti-allergic medicines like Cetirizine. You will be able to get some of these medicines by speaking to Pharmacist.

If there is pain in ear - some antibiotic ear drops will be needed as well. Since you are flying abroad, please do use some ear plugs to avoid/minimize rapid pressure changes in the ear.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor